Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Switched birth control medication from althea to diane. Reduced menstruation. Had unprotected intercourse. Pregnancy chances?

Hi..I am a first time to taker of pills and i choose althea and started to take last august of 13th which was my first day menstruation and I finished the 21 tablets of althea then I decided to switch to diane 35 and my last tablet of althea was on september 2, 2012..but I already had my first day menstration just this september 5,then I started taking dianne 35 right away even I didn t reached the so called 7 days interval..but later on my menstration stopped,then now only small amount..why is it wasn t normal the same before I had any pills?and I had a sexual intercourse just the month of august,is it possible that I am pregnant? thanks Doc.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, pills are temporary method of contraception and there may be failure.Better you have your urine pregnancy test done ,and welcome to contact with report .Usually withdrawl bleeding after pills is not less than the normal periods.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor